# SDR DXTA2011032804525

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 8,650 hours, 6,925 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL280, THE RIGHT ENGINE THRUST REVERSER UNLOCK LIGHT ILLUMINATED. THE EMERGENCY STOW SWITCH WAS SELECTED AND THE UNLOCK LIGHT EXTINGUISHED. A MINUTE LATER THE UNLOCK LIGHT REILLUMINATED AND REMAINED ON THROUGHOUT DESCENT AND LANDING. IT WAS STILL ILLUMINATED AFTER SHUTDOWN. ABMORMAL CHECKLIST PROCEDURED ACCOMPLISHED.
